advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From La Mirada, California, USA:

My 7 year old daughter has been diagnosed with type 1 diabetes for about 3.5 years. She is on lispro and Ultralente insulins. She says the Ultralente burns when it is injected by itself. She says it hurts less when the Ultralente is mixed with a few units of lispro (when needed). Is this common?

Answer:

I have a lot of patients who use Ultralente. Only 2 have complained of burning/stinging when first stated on Ultralente and this eventually stopped after a few weeks. I have never heard of lispro blocking the burning/stinging, but this is an interesting observation. I would suggest trying to continue with the Ultralente for a few weeks before giving up.

TGL

DTQ-19990710043039
Original posting 14 Sep 1999
Posted to Insulin

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:06
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.